THE PRO-WORKER

A Publication Of The Central Florida Region-SCCA, Inc.



Volume 31, Number 2

MARCH 2015

12 HOURS OF SEBRING

(Effective Feb. 23, 2015) Tuesday, March 17, 2015 1:00 PM - 6:00 PM Pro-Worker Registration Wednesday, March 18 6:30 AM - 10:00 AM Pro-Worker Registration 8:00 AM - 8:30 AM Practice - MX-5 8:45 AM - 9:15 AM Practice - IMSA Lites 9:30 AM - 10:00 AM Practice - GT3 Cup 10:15 AM - 11:00 AM Practice - Continental Tire Challenge 11:00 AM - 12:00 PM BREAK(too early to call it a lunch break, isn't it?) 12:00 PM - 12:30 AM Practice - HSR 12:45 PM - 1:15 PM Practice - MX-5 1:30 PM - 2:10 PM Practice - IMSA Lites 2:25 PM -3:05 PM Practice - GT3 Cup 3:20 PM -4:05 PM Practice - Continental Tire Challenge 3:00 PM -7:00 PM Pro-Worker Registration 4:20 PM -4:50 PM Qualifying - MX-5 5:30 PM Qualifying - HSR 5:00 PM -Thursday, March 19 6:30 AM - 10:00 AM Pro-Worker Registration 8:00 AM - 8:20 AM Qualifying-IMSA Lites 8:35 AM -8:55 AM Qualifying -GT3 CUP 9:10 AM - 9:55 AM Race MX-5 10:15 AM - 11:15 AM Practice - Tudor All Classes

11:15 AM - 12:15 PM BREAK (let's call it a 'brunch break'-delivered) 12:15 PM - 12:30 PM Qualifying - Continental Tire Challenge ST 12:45 PM - 1:00 PM Qualifying - Continental Tire Challenge GS 1:20 PM -1:50 PM Race IMSA Lites 3:10 PM Practice - Tudor All Classes 2:10 PM -3:00 PM -7:00 PM Pro-Worker Registration

3:35 PM -4:20 PM Race GT3 Cup 45 minutes 4:35 PM -5:20 PM Race MX-5 45 Minutes 5:30 PM -6:15 PM Race - HSR 45 Minutes 6:15 PM -

7:30 PM BREAK-parade laps- Dinner delivered on station 7:30 PM -9:00 PM Night Practice - Tudor All Classes

Friday, March 20 6:30 AM -10:00 AM Pro-Worker Registration 8:00 AM -8:50 AM Race - IMSA Lites 9:10 AM - 10:10 AM Practice Tudor All Classes 10:30 AM - 11:15 AM Race GT3 Cup 45 Minutes 11:20 AM - 12:20 PM BREAK (with parade laps) luncheon delivered 12:25 PM -2:55 PM Race - Continental Tire Challenge 150 minutes 3:00 PM -7:00 PM **Pro Worker Registration** 3:00 PM -3:20 PM BMW Parade Laps 3:40 PM -3:55 PM Qualifying – Tudor GTD Qualifying – Tudor GTLM 4:05 PM -4:20 PM 4:30 PM -4:45 PM Qualifying - Tudor PC 5:10 PM Qualifying - Tudor P 4:55 PM -Race - HSR 45 Minutes 5:30 PM -6:15 PM 6:25 PM -6:45 PM Parade Laps

7:00 PM -9:30 PM ANNUAL CFR Dinner/Social/Midnight Snack

Saturday, March 21

6:30 AM - 10:00 AM **Pro-Worker Registration**

8:00 AM - 8:20 AM Tudor Warm-up

9:00 AM – 10:15 AM ' Dancing Bears. Clown Cars'- light staff needed 10:45 AM START 63rd Mobil 1 Twelve Hours of Sebring

Worker Meetings, ETC:

Flagging and communications will meet in the CFR Compound area at 6:45 AM, Pit Marshals will meet there as well. Meals: Meals & Snacks will be provided On Station during 'hot' track hours.

Your Attention Please: If you take pictures, you are not allowed to offer them for sale. Sale requires special permission from Sebring International Raceway.

CREDENTIALS

Pro-Worker Registration will be conducted in the CFR Building at our Sebring Compound.

In order to receive Event Credentials, you must first apply online at www.cfrscca.org under 'Pro Racing', and - 1. Be listed on your Chief of Specialty's official roster. 2. Present an up to date SCCA Membership Card and Specialty License. There are NO EXCEPTIONS to these policies. The Official Event Credential will be the CFR 'RACE CONTROL' HARD CARD. If you have one, bring it with you. If not, they can be issued at the event.

Special Notes

The duty hours are long but the action will be exciting. Weather conditions can vary significantly, with near-freezing temperatures and summer lightning storms often experienced within the same day. Please ensure that you are properly equipped for all conditions. Dressing in layers is recommended.

Be advised that IMSA has dictated 'North American White' as the standard attire for corner marshals at Sebring.

Shuttles

Movement around the circuit will be by Shuttle vehicles, which will operate from the CFR Compound. Pickups can be arranged on CFR Radio TAC 2 from any corner station. Worker camping will be in the compound as directed by our paddock marshal. Parking will be provided adjacent to the CFR Compound. Details at Registration.

We Share The Action!